# SDR 06FDEA2090

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN, RT SEAT TRACK X=-75.25 FOUND WITH CORROSION AROUND STA 1345.  FOUND OUT OF LIMITS AND TRIMMED OFF   FROM STA   1286-1371 CARRIED OUT REPIAR AS PER SRM 53-70-00 FIG 1 VOL I FABRICATED NEW SEAT   TRACK,   SPLICE HAT AND SPLICE PLATE AS PER SRM 53-70-00 FIG 1 VOL I. MAJOR REPAIR AS PER GMM   6-2-100.
